Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 175, NWS Atlanta, GA

April 19, 2019Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 5:09 PM EDT for Cherokee County, Georgia. It took effect at Apr 19, 2019, 9:22 PM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 5:09 PM EDT (21:09 UTC)
In effect from
Apr 19, 2019, 9:22 PM EDT
Expired
Apr 20, 2019, 1:58 PM EDT
In force
17 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River at Canton (CNNG1).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02392000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

535 
WGUS42 KFFC 192109
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
509 PM EDT Fri Apr 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Etowah River near Canton affecting Cherokee County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC057-201108-
/O.NEW.KFFC.FL.W.0175.190420T0316Z-190420T1920Z/
/CNNG1.1.ER.190420T0316Z.190420T0600Z.190420T1320Z.NO/
509 PM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Etowah River near Canton.
* From this evening until Saturday afternoon.
* At 415 PM Friday the stage was 14.2 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage tonight and continue 
  rising, reaching near 16.5 feet early Saturday morning. The river will 
  fall below flood stage by Saturday afternoon.
* At 15 feet, bankfull conditions occur in the woodlands and fields along 
  the river in the Canton area. Some flooding will begin in low lying and 
  poor drainage areas.

  At 16 feet, flood Stage is reached with minor flooding beginning in the 
  woodlands and fields along the river upstream and downstream from the 
  gage by the Walaska Street bridge. Low lying portions of recreational 
  areas such as Boling Park behind the Cherokee County High School, the 
  Cherokee County Fairgrounds and the Etowah River Greenway at Heritage 
  Park will begin to flood. 
  

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$
4 follow-up statements
757 
WGUS82 KFFC 200124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
924 PM EDT Fri Apr 19 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Etowah River near Dawsonville  affecting Dawson and Forsyth 
  Counties 

  Etowah River near Canton affecting Cherokee County 

 
GAC085-117-200805-
/O.EXT.KFFC.FL.W.0157.000000T0000Z-190420T0805Z/
/DWSG1.1.ER.190419T1526Z.190419T1830Z.190420T0205Z.NO/
924 PM EDT Fri Apr 19 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Etowah River near Dawsonville .
* Until late tonight.
* At 9 PM Friday the stage was 13.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached and minor flooding begins in 
  south Dawson county. Minor flooding continues on Nicholson Road in 
  northwest Forsyth county. The water will be around one foot deep on
  the road.
  

&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417             

$$

GAC057-201524-
/O.EXT.KFFC.FL.W.0175.190420T0122Z-190420T1938Z/
/CNNG1.1.ER.190420T0025Z.190420T0600Z.190420T1338Z.NO/
924 PM EDT Fri Apr 19 2019

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Etowah River near Canton.
* From this evening until Saturday afternoon.
* At 8 PM Friday the stage was 16 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 17 feet by after midnight Saturday.The river will 
  fall below flood stage by late morning Saturday.
* At 17 feet...Minor flooding continues in the woodlands and fields
  along the river upstream and downstream from the gage by the 
  Walaska Street bridge. Portions of recreational areas such as 
  Boling Park behind the Cherokee County High School...the Cherokee 
  County Fairgrounds and the Etowah River Greenway at Heritage Park 
  will be flooded with up to one foot of water. The parking lot at 
  Boling Park will begin to flood. 
  

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$
859 
WGUS82 KFFC 200858
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
458 AM EDT Sat Apr 20 2019

...The Flood Warning continues for the following rivers in Georgia...
  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County 

  Etowah River near Canton affecting Cherokee County 


GAC057-202257-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0830Z.000000T0000Z.UU/
458 AM EDT Sat Apr 20 2019

The Flood Warning continues for
  The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 445AM Saturday the stage was 21.1 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* At 22.0 feet...Minor flooding expands much further into the 
  woodlands and fields along the river generally east of Canton near 
  the Interstate 575 bridge. A grassy lot behind a pump station off 
  of Riverstone Parkway and areas behind the businesses on Old Ball 
  Ground Highway and Keith Drive are flooded with up to 3 feet of 
  water. An inground electrical box near the pump station and truck 
  trailers at the end of Keith Drive will begin to flood. Flood 
  waters will surround the wooden structure supporting the USGS gage 
  house.
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC057-201938-
/O.CON.KFFC.FL.W.0175.000000T0000Z-190420T1938Z/
/CNNG1.1.ER.190420T0021Z.190420T0745Z.190420T1338Z.NO/
458 AM EDT Sat Apr 20 2019

The Flood Warning continues for
  The Etowah River near Canton.
* Until this afternoon.
* At 415 AM Saturday the stage was 16.9 feet...and 
  nearly steady.
* Minor flooding is occurring.
* Flood stage is 16.0 feet.
* The river will fall to below flood stage late this 
  morning.
* At 17.0 feet...Minor flooding continues in the woodlands and fields
  along the river upstream and downstream from the gage by the 
  Walaska Street bridge. Portions of recreational areas such as 
  Boling Park behind the Cherokee County High School...the Cherokee 
  County Fairgrounds and the Etowah River Greenway at Heritage Park 
  will be flooded with up to one foot of water. The parking lot at 
  Boling Park will begin to flood. 
  

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$
782 
WGUS82 KFFC 201327
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
927 AM EDT Sat Apr 20 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Etowah River near Canton affecting Cherokee County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County 


GAC057-210326-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0830Z.000000T0000Z.UU/
927 AM EDT Sat Apr 20 2019

The Flood Warning continues for
  The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 8 AM Saturday the stage was 20.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 


&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC057-210000-
/O.EXT.KFFC.FL.W.0175.000000T0000Z-190421T0000Z/
/CNNG1.1.ER.190420T0021Z.190420T0915Z.190420T1800Z.NO/
927 AM EDT Sat Apr 20 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Etowah River near Canton.
* Until this evening.
* At 8 AM Saturday the stage was 16.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 17 feet...Minor flooding continues in the woodlands and fields
  along the river upstream and downstream from the gage by the 
  Walaska Street bridge. Portions of recreational areas such as 
  Boling Park behind the Cherokee County High School...the Cherokee 
  County Fairgrounds and the Etowah River Greenway at Heritage Park 
  is flooded with up to one foot of water. The parking lot at 
  Boling Park will begin to flood. 


&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$
766 
WGUS82 KFFC 201758
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
158 PM EDT Sat Apr 20 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Etowah River near Canton affecting Cherokee County

 
GAC057-201828-
/O.CAN.KFFC.FL.W.0175.000000T0000Z-190421T0000Z/
/CNNG1.1.ER.190420T0021Z.190420T0915Z.190420T1653Z.NO/
158 PM EDT Sat Apr 20 2019

The Flood Warning is cancelled for
  The Etowah River near Canton.
* This takes effect immediately.
* At 1 PM Saturday the stage was 15.9 feet and falling.
* Flood stage is 16 feet.
* The river will continue to fall.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage by the Walaska Street bridge. Low lying portions of 
  recreational areas such as Boling Park behind the Cherokee County 
  High School...the Cherokee County Fairgrounds and the Etowah River 
  Greenway at Heritage Park will begin to flood.
  

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:38 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 19, 3:38 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Fri Apr 19 2019

.SHORT TERM /Tonight through Saturday Night/...
Low pressure is currently situated across eastern TN with a nearly N-
S oriented front bi-secting the state of GA. The front will continue
eastward this evening and should clear the CWFA during the late
afternoon/early evening. 500mb analysis shows a closed upper low
across NE MS. This low center will move overhead tonight and
tomorrow. Very strong mid level energy associated with the upper
low, providing enough lift for sct shra well into tomorrow. The
gradient will remain tight through tomorrow, and frequent gusts to
20-25mph will be likely through tomorrow afternoon.

Below normal temps expected overnight and Saturday. However, have
bumped values upwards overnight due to the cloud cover and winds.

NListemaa

.LONG TERM /Sunday through Friday/...

No major changes made to the extended forecast at this time. See
previous discussion.

Previous Discussion...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

&&

.AVIATION... 18Z Update... Models are progging a prolonged
period of MVFR CIGs as an upper low moves across behind the cold
front moving through today. In addition, iso/sct shra likely as
the upper low moves across. Will likely have to add VCSH/Tempo
groups when coverage becomes greater. Winds have switched over to
the west side and will remain gusty through the period. CIGs may
lift to VFR late tomorrow afternoon.

//ATL Confidence...18Z Update...
Med confidence shra timing. High confidence remaining elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          45  57  41  72 /  40  60  20   0
Atlanta         45  57  43  72 /  60  70  20   0
Blairsville     40  49  37  67 /  70  70  30   0
Cartersville    43  56  39  72 /  70  70  20   0
Columbus        46  65  44  75 /  30  30   0   0
Gainesville     44  54  41  70 /  60  70  20   0
Macon           44  63  42  74 /  20  20   5   0
Rome            43  57  38  73 /  70  70  20   0
Peachtree City  43  59  41  73 /  60  60  10   0
Vidalia         49  66  46  75 /  30  20   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 3:37 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
337 PM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
337 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and an isolated thunderstorm will be possible
during the late afternoon hours. Severe weather is not
anticipated. However, thunderstorms will have the potential to
produce gusty winds, locally heavy rainfall and a few lightning
strikes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 19, 3:42 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     FLASH FLOOD      1 E CONYERS             33.67N  84.00W
04/19/2019                   ROCKDALE           GA   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED THAT BOAR TUSK BRANCH HAD
            WATER RISING ABOVE THE BRINDGES ON EASTVIEW RD AND
            NORTON RD ON THE ENE SIDE OF CONYERS

&&

EVENT NUMBER FFC1900194

THIEM
Local storm report, Apr 19, 3:45 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     2 ESE ROSEBUD           33.79N  83.94W
04/19/2019                   WALTON             GA   911 CALL CENTER

            A TREE FELL ACROSS THE ROADWAY AT THE INTERSECTION OF
            CENTER HILL CHURCH RD AND MCCULLERS RD.

&&

EVENT NUMBER FFC1900195

RWILLIS
Local storm report, Apr 19, 3:52 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     2 SE REESE              33.52N  83.59W
04/19/2019                   MORGAN             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON CLACK RD AND WEAVER JONES RD

&&

EVENT NUMBER FFC1900196

THIEM
Local storm report, Apr 19, 3:53 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     4 NNE GODFREY           33.51N  83.47W
04/19/2019                   MORGAN             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE 1300 AND 2300 BLOCK OF
            PIERCE DAIRY RD.

&&

EVENT NUMBER FFC1900197

THIEM
Local storm report, Apr 19, 4:32 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     FIVE POINTS             34.24N  83.39W
04/19/2019                   BANKS              GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO BROWN BRIDGE RD AT DUNCAN RD.

&&

EVENT NUMBER FFC1900198

RWILLIS
Local storm report, Apr 19, 5:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     1 WNW FIVE POINTS       34.25N  83.40W
04/19/2019                   BANKS              GA   911 CALL CENTER

            A TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION
            OF BEAVER CREEK DR AND BROWN BRIDGE RD.

&&

EVENT NUMBER FFC1900199

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.